# SDR SWAA2022031079672

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Bent
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE FLOOR SUPPORT C-CHANNEL IS BENT BS 727E+10 TO 772; RBL 3. / AFT CARGO BILGE FLOOR SUPPORT AT 727E+10 TO 772 RBL 3. IS BENT. BEYOND ALLOWABLE LIMITS OF B737-700 SRM 53-00-53-1A-2; CUTOUT DAMAGED SECTION; FABRICATED AND INSTALLED REPAIR PARTS IAW B737-700 SRM 53-00-53-2R-4 AND EA 1-A53-4982
